| Model Number |
421.527 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure.Patient was implanted with an unknown mesh plates and burr hole cover.Patient reportedly had recurrence of pain within 8 months which then developed to left-sided trigeminal neuralgia pain post-operatively.Also, patient reported occasional eye twitching.No further information is available.This is report 1 of 3 for (b)(4).